# SDR FDEA201011184417

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 3,953 hours, 580 cycles
- Engine: Ge GE90110B1
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN GUARD COVER ON EMERGENCY LIGHTS IS CLOSED IT TURNS THE EMERGENCY LIGHTS TO OFF.  FOUND SPRING IN GUARD COVER OF EMERGENCY LIGHT SWITCH LOOSE. ADJUSTED & REINSTALLED SPRING IAW SMP PERFORMED OPS TEST FOR EMERGENCY LIGHT WITH 
CONTROL SWITCH IAW AMM 33-51-00-5-0 WORKS NORMAL. ACFT OK  FOR SERVICE.
